| Model Number |
SV25T0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
07/26/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
A physician reported that following an intraocular lens (iol) implant procedure, the patient experienced poor uncorrected and best corrected vision and there was no improvement with the lubrication therapy.Additional information has been received stated that patient underwent intra ocular lens (iol) exchange for monofocal iol in the right eye.One day after surgery the new iol appeared centered and stable.No further information available.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been one other complaint reported in the lot number.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
This is a duplicate of manufacturer report number 1119421-2022-02083.No additional reports will be filed on this report number.Any additional information that is received will be reported on manufacturer report number 1119421-2022-02083.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
This file has been downgraded to non reportable, as this file is a duplicate file and need to be cancelled.